You said this headache is different. My Dr. said this time of year in the US has been the highest for allergies/ and sinus problems.
My guess is you have a combination headache. I can get migraines with tension headaches, migaines with sinus and allergies. I often have had to have a steriod shot and demerol. most hospitals don't even use demerol any more and i am super sensitive to anything morphine based.
I would suggest a couple things. 1. get real sudafed it is inezpensive but you have to buy it at the pharmacy counter
2. claritan or the generic lortadine you can find the generic at the dollar store sometimes both are inexepensive
I would since you are sens to meds ( i am not as much) I would first take the sudafed and take a hot shower, 30 minutes later take your reg. migraine med (if it is the excedrine with caffine not a butt load but a cup of hot tea or coffee or 8 oz of soda with caffine,, caN NOT be diet, aspartame and other fake sugars trigger migraines in a ton of people so do preservatives in food like lunch meats sodium nitrate will give me headaches. then lay in a dark room with an ice pack on the back of your neck and forhead and then before bed take a claritan.
I don't know all of your meds but the otc that i mentioned shouldn't have interactions with much of anything. but to be on the safe side if you take dozens of meds like me you can ask your pharmacist if sudafed or claritan would interact poorly with anything.
After having a migraine for that much time, you probably have a tension headache as well.
A script you may want to talk to your dr about is Midrin it is used in tension headaches but very good for a lot of people who get migraines. and it is a non narcotic. Hope this helps. There are tons of medications for migraines and i think i have taken them all . imitrex does nothing if it isnt' taken at the first sign of my headache and only the injections work for me. there is maxalt, axert (that worked good for me)
I also started taking prozac because migraines are caused by your brain not reading seritonin and prozac makes your brain read like a psuedo-seritonin. this would be for not rescue but prevention.. topomax, prevention um there are tons. most beta blockers which are used for high blood pressure also can be used but... i have really low diastolic so not good choice for me. After this start a food diary and see if there is anything triggering your headaches. remove an item for a week or two ...like dairy.. if it doesn't help add it back in and try removing chocolate or caffine. just suggestions. Hope you feel better soon.